# SDR 96FDEA00972

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0392 AND NR 005, CORROSION C53-111-01(3) ON LOWER CHORD OF FLOOR BEAM AT NUTPLATE HOLES BS 1070, LBL 41 - RBL 52  WL 200.  *****S/D****COMING.  REMOVED CORROSION BS 1070, LBL 41 TO RBL 52.  AT RBL 12.75, REMOVED 1X1 X .047 INCH BEYOND LIMITS TRIMMED OUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED ALL PER SRM 53-10-8, SRM 53-10-1.
